On the symmetries of the Julia sets for the process zzp+c

A. Lakhtakia, V. V. Varadan, R. Messier, V. K. Varadan

Research output: Contribution to journalArticlepeer-review

65 Scopus citations


The self-replicating properties of the Julia sets Jc(p) for the iterative processes z implies zp+c are examined for integers p)1. It is shown that the corresponding Mandelbrot sets M(p) contain (p-1)-fold symmetries, which results in Jc(p) having p-fold symmetries.

Original languageEnglish (US)
Article number051
Pages (from-to)3533-3535
Number of pages3
JournalJournal of Physics A: General Physics
Issue number11
StatePublished - Dec 1 1987

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Physics and Astronomy(all)
  • Mathematical Physics


Dive into the research topics of 'On the symmetries of the Julia sets for the process zz<sup>p</sup>+c'. Together they form a unique fingerprint.

Cite this